Thumbnail
Access Restriction
Open

Author Rao, Prakasa B. L. S. ♦ Sreehari, M.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Chernoff-type inequalitity ♦ Charecterization ♦ Normal distribution ♦ Uniform distribution ♦ Pareto distribution ♦ Binomial distribution ♦ Poisson distribution ♦ Variance bounds
Education Level UG and PG
Learning Resource Type Article
Journal Journal of statistical planning and inference
Volume Number 63
Page Count 11
Starting Page 325
Ending Page 335